# SDR AALA202510067340

- Difficulty date: July 27, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON OPEN HOLE H1  FR16RH DOOR STOP 7. CRACK DIRECTION 6 AND 8 OCLOCK. CRACK DEPTH 0.100 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING #7 LOC. BTW FR15 RH AND FR16 RH IAW A319 SRM 51-72-11-911-001 AND DWG #53114097.
